# SDR 2007UALA01609

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 66,001 hours, 7,526 cycles
- Engine: Pwa PW4056
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Condition: No Test
- Location: Extinguisher
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER SQUIB TEST INOPERATIVE.     [06-15-07]     LIGHT CIRCUIT FAILS.  REPLACED LIGHT  PANEL.  FOUND SQUIB OP-TEST SATISFACTORILY PER MM26-21-00.  A/C OK FOR SERVICE.
